# SDR SIMA201120105

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 28,324 hours, 26,678 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA226531
- Part serial: 33108
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4078 THE CREW REPORTED THE LAVATORY FIRE EXTINGUSHER CONTENTS SHOWED TO BE IN THE RED ZONE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAVATORY FIRE EXTINGUISHER IAW EMB-145 AMM 26-25-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
